# SDR SWI2025F00529

- Difficulty date: February 8, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT BAG BAY DOOR SURROUND FUSELAGE SIDE LOWER SILL HAS MULTIPLE LOCATIONS OF CORROSION.   (C-CHECK RO 04/26/2025)REMOVED AND INSTALLED NEW LOWER SILL ON AFT BAG BAY SURROUND REF CRJ900 SRM 51-42-06-001-001-A01 REV 38 JUL. 25/2020, CRJ900 SRM 51-42-13-001-001-A01 AND DWG MM670-35085 REV -L. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
